Academic Journals Database
Disseminating quality controlled scientific knowledge

Annales Universitatis Paedagogicae Cracoviensis. Studia Mathematica

ISSN: 2081--545X
Publisher: Wydawnictwo Naukowe UP


ADD TO MY LIST
 
Unstable (Stable) system of stable (unstable) functional equations

Author(s): Andrzej Mach | Zenon Moszner
Volume: 9
Issue: 1
Year: 2010
Global aspects of the geometry of surfaces

Author(s): Brian Harbourne
Volume: 9
Issue: 1
Year: 2010
On the hat problem, its variations, and their applications

Author(s): Marcin Piotr Krzywkowski
Volume: 9
Issue: 1
Year: 2010
On Schwarz-type boundary-value problems of polyanalytic equation on a triangle

Author(s): Yufeng Wang | Yanjin Wang
Volume: 9
Issue: 1
Year: 2010
Boundary value problems with shift for generalized analytic vectors

Author(s): Nino Manjavidze | George Akhalaia
Volume: 9
Issue: 1
Year: 2010
On a generalization of the Popoviciu equation on groups

Author(s): Małgorzata Chudziak
Volume: 9
Issue: 1
Year: 2010
Boundary value problems for a second-order elliptic equation in unbounded domains.

Author(s): Damian Wiśniewski
Volume: 9
Issue: 1
Year: 2010
On asymptotic cyclic contractions

Author(s): Bożena Piątek
Volume: 9
Issue: 1
Year: 2010
Some properties of analytic sets with proper projections

Author(s): Justyna Szpond
Volume: 9
Issue: 1
Year: 2010
Boundary value problems with shift for generalized analytic vectors

Author(s): Nino Manjavidze | George Akhalaia
Volume: 9
Year: 2010
On the hat problem, its variations, and their applications

Author(s): Marcin Piotr Krzywkowski
Volume: 9
Year: 2010
Unstable (Stable) system of stable (unstable) functional equations

Author(s): Andrzej Mach | Zenon Moszner
Volume: 9
Year: 2010
Global aspects of the geometry of surfaces

Author(s): Brian Harbourne
Volume: 9
Year: 2010
On a generalization of the Popoviciu equation on groups

Author(s): Małgorzata Chudziak
Volume: 9
Year: 2010
On asymptotic cyclic contractions

Author(s): Bożena Piątek
Volume: 9
Year: 2010
Some properties of analytic sets with proper projections

Author(s): Justyna Szpond
Volume: 9
Year: 2010
On Schwarz-type boundary-value problems of polyanalytic equation on a triangle

Author(s): Yufeng Wang | Yanjin Wang
Volume: 9
Year: 2010
Regulated functions and integrability

Author(s): Ján Gunčaga
Volume: 8
Issue: 1
Year: 2009
A note on some iterative roots

Author(s): Paweł Solarz
Volume: 8
Issue: 1
Year: 2009
A combinatorial proof of non-speciality of systems with at most 9 imposed base points

Author(s): Marcin Dumnicki
Volume: 8
Issue: 1
Year: 2009
On a multivalued second order differential problem with Jensen multifunctions

Author(s): Magdalena Piszczek
Volume: 8
Issue: 1
Year: 2009
On some equations stemming from quadrature rules

Author(s): Barbara Koclęga-Kulpa | Tomasz Szostok | Szymon Wąsowicz
Volume: 8
Issue: 1
Year: 2009
Bounding symbolic powers via asymptotic multiplier ideals

Author(s): Zach Teitler
Volume: 8
Issue: 1
Year: 2009
Explicit solution of a class of Riemann-Hilbert problems

Author(s): Darren Crowdy
Volume: 8
Issue: 1
Year: 2009
Kinetic equation for a gas with attractive forces as a functional equation

Author(s): Ryszard Wojnar
Volume: 8
Issue: 1
Year: 2009
Bounding symbolic powers via asymptotic multiplier ideals

Author(s): Zach Teitler
Volume: 8
Year: 2009
Regulated functions and integrability

Author(s): Ján Gunčaga
Volume: 8
Year: 2009
A note on some iterative roots

Author(s): Paweł Solarz
Volume: 8
Year: 2009
On some equations stemming from quadrature rules

Author(s): Barbara Koclęga-Kulpa | Tomasz Szostok | Szymon Wąsowicz
Volume: 8
Year: 2009
Explicit solution of a class of Riemann-Hilbert problems

Author(s): Darren Crowdy
Volume: 8
Year: 2009
On a multivalued second order differential problem with Jensen multifunctions

Author(s): Magdalena Piszczek
Volume: 8
Year: 2009
The transmission problem for elliptic second order equations in a conical domain

Author(s): Michail Borsuk
Volume: 7
Issue: 3
Year: 2007
Sign-changing Lyapunov functions in linear extensions of dynamical systems

Author(s): Victor Kulik | Ewa Tkocz-Piszczek
Volume: 7
Issue: 3
Year: 2007
Riemann integrability of a nowhere continuous multifunction

Author(s): Bożena Piątek
Volume: 7
Issue: 3
Year: 2007
Optimal design of unbounded 2D composite materials with circular inclusions of different radii

Author(s): Svetlana Lebed | Sergei Rogosin
Volume: 7
Issue: 3
Year: 2007
The harmonic Dirichlet problem in a planar domain with cracks

Author(s): P. A. Krutitskii | N. Ch. Krutitskaya
Volume: 7
Issue: 3
Year: 2007
Bergman kernel functions for planar domains and conformal equivalence of domains

Author(s): Moonja Jeong
Volume: 7
Issue: 3
Year: 2007
Another description of continuous solutions of a nonlinear functional inequality

Author(s): Marek Czerni
Volume: 7
Issue: 3
Year: 2007
Gauss's definition of the gamma function

Author(s): Ondřej Moc
Volume: 7
Issue: 3
Year: 2007
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona